# SDR DL73K010217

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 47,468 hours, 37,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AND UNDERLYING BEARSTRAP OF THE L2 DOOR CUTOUT WERE FOUND CRACK AT THE LOWER HINGE CUTOUT.  CRACK REMOVAL  RESULTED IN A 2 INCH X 2 INCH CUTOUT IN SKIN AND BONDED DOUBLER AND A .5 INCH CUTOUT IN THE BEARSTRAP.  THE DAMAGE WAS REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 379973-14, REV B.
